RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mokryi, Igor' Vladimirovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:35
Abstract pages:384
Full texts:72
References:64
Senior Researcher
Candidate of technical sciences
E-mail:

http://www.mathnet.ru/eng/person121516
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. I. Zorkaltsev, I. V. Mokryi, “Interior point algorithms in linear optimization”, Sib. Zh. Ind. Mat., 21:1 (2018),  11–20  mathnet  elib; J. Appl. Industr. Math., 12:1 (2018), 191–199  scopus
2017
2. V. I. Zorkaltsev, I. V. Mokry, “Date selection of the beginning of the economic year on the minimization criteria of the seasonal oscillations amplitude”, The Bulletin of Irkutsk State University. Series Mathematics, 22 (2017),  50–62  mathnet
3. N. I. Aizenberg, V. I. Zorkaltsev, I. V. Mokryi, “A study into unsteady oligopolistic markets”, Sib. Zh. Ind. Mat., 20:1 (2017),  11–20  mathnet  mathscinet  elib; J. Appl. Industr. Math., 11:1 (2017), 8–16  scopus
2016
4. S. V. Solodusha, I. V. Mokry, “A numerical solution of one class of Volterra integral equations of the first kind in terms of the machine arithmetic features”, Vestnik YuUrGU. Ser. Mat. Model. Progr., 9:3 (2016),  119–129  mathnet  isi  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020